View : 354 Download: 0

A framework for moving least squares method with total variation minimizing regularization

Title
A framework for moving least squares method with total variation minimizing regularization
Authors
Lee Y.J.Lee S.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus; 이연주scopus
Issue Date
2014
Journal Title
Journal of Mathematical Imaging and Vision
ISSN
0924-9907JCR Link
Citation
Journal of Mathematical Imaging and Vision vol. 48, no. 3, pp. 566 - 582
Publisher
Kluwer Academic Publishers
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Bregman iteration; Denoising; Moving least squares; Total variation
Show the fulltext
DOI
10.1007/s10851-013-0428-5
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE